# SDR FDEA201412194176

- Difficulty date: December 19, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 24,854 hours, 13,387 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5777101000600
- Part serial: TS0669
- Condition: Delaminated
- Location: Lt Spoiler
- Part time: 11,016 hours, 5,977 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER HAS A DELAM ON OTBD EDGE UPPER SURFACE.  EVALUATED SPOILER PANEL & FOUND PLYS SEPARATING ON OTBD END PANEL BEYOND ALLOWABLE.  DAMAGE WILL REQUIRE R & R IAW SRM 57-72-11.  R & R LT WING NR 4 SPOILER IAW AMM 27-61-51-04.  STILL REQUIRES OPERATIONS & RIG CHECK.  COMPLIED WITH INSTALLATION OF NR 4 SPOILER IAW AMM 27-61-51-04.  PERFORMED OPERATIONS CHECK & RIG CHECK.  NO DEFECTS NOTED.
